American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D28) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Wei Wang, Liuzhen Wu and Liang Yu. Cofinal maximal chains in the Turing degrees. Proc. Amer. Math. Soc. 142 (2014) 1391-1398.
Abstract, references, and article information   
View Article: PDF

[2] Richard A. Shore. Biinterpretability up to double jump in the degrees below $\mathbf{0}^{\prime}$. Proc. Amer. Math. Soc. 142 (2014) 351-360.
Abstract, references, and article information   
View Article: PDF

[3] Rod Downey, Noam Greenberg, Andrew Lewis and Antonio Montalbán. Extensions of embeddings below computably enumerable degrees. Trans. Amer. Math. Soc. 365 (2013) 2977-3018.
Abstract, references, and article information   
View Article: PDF

[4] George Barmpalias and Andrew E. M. Lewis. Measure and cupping in the Turing degrees. Proc. Amer. Math. Soc. 140 (2012) 3607-3622.
Abstract, references, and article information   
View Article: PDF

[5] Andrew E. M. Lewis. A note on the join property. Proc. Amer. Math. Soc. 140 (2012) 707-714. MR 2846340.
Abstract, references, and article information   
View Article: PDF

[6] Bjørn Kjos-Hanssen, Wolfgang Merkle and Frank Stephan. Kolmogorov complexity and the Recursion Theorem. Trans. Amer. Math. Soc. 363 (2011) 5465-5480. MR 2813422.
Abstract, references, and article information   
View Article: PDF

[7] Thomas Kent and Andrew E. M. Lewis. On the degree spectrum of a $\Pi ^0_1$ class. Trans. Amer. Math. Soc. 362 (2010) 5283-5319. MR 2657680.
Abstract, references, and article information   
View Article: PDF

[8] Philip Ellison and Andrew E. M. Lewis. Joining up to the generalized high degrees. Proc. Amer. Math. Soc. 138 (2010) 2949-2960. MR 2644906.
Abstract, references, and article information   
View Article: PDF

[9] C. T. Chong and Liang Yu. A $\Pi ^1_1$-uniformization principle for reals. Trans. Amer. Math. Soc. 361 (2009) 4233-4245. MR 2500887.
Abstract, references, and article information   
View Article: PDF

[10] Andrew E. M. Lewis. On a question of Slaman and Groszek. Proc. Amer. Math. Soc. 136 (2008) 3663-3668. MR 2415052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Joseph S. Miller and Liang Yu. On initial segment complexity and degrees of randomness. Trans. Amer. Math. Soc. 360 (2008) 3193-3210. MR 2379793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Bjørn Kjos-Hanssen. Low for random reals and positive-measure domination. Proc. Amer. Math. Soc. 135 (2007) 3703-3709. MR 2336587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Andrew E. M. Lewis. A single minimal complement for the c.e. degrees. Trans. Amer. Math. Soc. 359 (2007) 5817-5865. MR 2336307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Antonín Kucera and Theodore A. Slaman. Turing incomparability in Scott sets. Proc. Amer. Math. Soc. 135 (2007) 3723-3731. MR 2336589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Liang Yu. When van Lambalgen's Theorem fails. Proc. Amer. Math. Soc. 135 (2007) 861-864. MR 2262883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] André Nies. Non-cupping and randomness. Proc. Amer. Math. Soc. 135 (2007) 837-844. MR 2262880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Rebecca Weber. Invariance in $\boldsymbol{\mathcal{E}^*}$ and $\boldsymbol{\mathcal{E}_\Pi}$. Trans. Amer. Math. Soc. 358 (2006) 3023-3059. MR 2216257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Rod Downey and Joseph S. Miller. A basis theorem for $\Pi_1^0$ classes of positive measure and jump inversion for random reals. Proc. Amer. Math. Soc. 134 (2006) 283-288. MR 2170569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Richard A. Shore. Invariants, Boolean algebras and ACA$_{0}^{+}$. Trans. Amer. Math. Soc. 358 (2006) 989-1014. MR 2187642.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Russell G. Miller, Andre O. Nies and Richard A. Shore. The $\forall\exists$-theory of $\mathcal{R}(\leq,\vee,\wedge)$ is undecidable. Trans. Amer. Math. Soc. 356 (2004) 3025-3067. MR 2052940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Richard A. Shore. Minimal degrees which are $\Sigma_{2}^{0}$ but not $\Delta_{2}^{0}$. Proc. Amer. Math. Soc. 132 (2004) 563-565. MR 2022382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1